# SDR P5CA0401230

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 59,081 hours, 11,233 cycles
- Engine: Ge CF650E2
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: Activated
- Location: Wx Radars
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ANT FAULT): MESSAGE ON BOTH NR 1 AND NR 2 WX RADARS.  TRANSFERED TO DMI NR 33183 IAW MEL NR 34-23B.
